# SDR DU4R2006510

- Difficulty date: June 14, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N8726U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291018 NR 24021 CORROSION ON CABIN CREASE BEAM UPPER FITTING AT BS 1720 BULKHEAD.  REMOVED AND REPLACED FITTING P/N 146N8726U2 IAW B757 SRM 51-40-02.
